# SDR ESMA06032011001

- Difficulty date: June 3, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N522DJ
- Make and model: Pilats PC1245
- Aircraft serial: 539
- Aircraft time: 3,078 hours, 2,685 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085025
- Part serial: P1126
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

DEPARTED AND BEGAN CLIMB TO 11000 FT.  ABOUT 20 MINUTES INTO FLT, RECEIVED A BATTERY LIGHT ON CAWS PANEL AND A MASTER CAUTION.  CONFIRMED THAT THE NR 1 GENERATOR WAS NOT PUTTING OUT 28 VOLTS & BATTERY DISCHARGING.  TURNED OFF ELECTRICAL AIR CONDITIONING & STOPPED BATTERY & IT BEGAN TO CHARGE.  AUTOPILOT DISCONNECTED AND YAW DISCONNECTED.  RAN EMERGENCY CHECKLIST & ATTEMPTED A GEN 1 RESET BUT IT DID NOT FIX THE PROBLEM.  GEN 2 WORKED PROPERLY & OTHER THAN THE AIR CONDITIONING, DID NOT LOSE ANY OTHER ELECTRICAL ITEMS.  DECIDED TO RETURN.  DID NOT DECLARE AN EMERGENCY.  LANDED NORMALLY.
